# SDR ASAA2016080717637

- Difficulty date: August 7, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 32,256 hours, 9,884 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DOWNWIND, FMC DISAGREE ILLUMINATED, RAN QRH, IT RESET.  ACFT GROUNDED. ACCOMPLISHED RESET PROCEDURE PER QRH.  FMCS RESTORED NORMAL.
